# SDR AALA20001679

- Difficulty date: October 8, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR LIGHTS FROM ROW 20 TO 25 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR LIGHT LOOSE CONNECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
